# SDR CA130204012

- Difficulty date: January 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,065 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Retaining Ring
- Part number: 28210059
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT MLG SIDE STAY BOLT ASSY LOCK RING, SPRING RING AND RETAINING RING MISSING. PN`S 2821-0059, 2000A0764K01, M27426-1147D, REQUIRED, REF CMM 32-11-14. SUBTASK 32-11-14-440-053-A01.  RIGHT MLG SIDE STAY BOLT ASSY RETAINING RING INSTALLED IAW TASK 32-11-14-440-053-A01.  CONSIDERED SERVICEABLE.
